Smoothness of continuous state branching with immigration semigroups



Chazal, M, Loeffen, R and Patie, P ORCID: 0000-0003-4221-0439
(2018) Smoothness of continuous state branching with immigration semigroups. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 459 (2). 619 - 660.

[img] Text
Main_CBI_ArXiV.pdf - Accepted Version

Download (627kB) | Preview
Item Type: Article
Uncontrolled Keywords: Continuous state branching processes with immigration, Bernstein functions, Non-self-adjoint integro-differential operators, Laguerre polynomials, Markov semigroups, Spectral theory
Depositing User: Symplectic Admin
Date Deposited: 24 Apr 2020 13:01
Last Modified: 06 Jan 2022 08:29
DOI: 10.1016/j.jmaa.2017.10.071
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3084569